Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Nov 30, 2016, 9:13 AM CST for George County, Greene County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 9:13 AM CST (15:13 UTC)
- Expired
- Nov 30, 2016, 10:15 AM CST
- In force
- 62 min
- Issued by
- NWS Mobile, AL
Counties George County, MS, Greene County, MS
The radar
The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 722 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.5
The text
As transmitted.
565
WWUS84 KMOB 301513
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CST WED NOV 30 2016
ALZ052-261-263-MSZ076-078-079-301615-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-STONE MS-GREENE MS-
GEORGE MS-
913 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON...GEORGE...
SOUTHEASTERN GREENE AND SOUTHEASTERN STONE COUNTIES UNTIL 1015 AM
CST...
AT 912 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEAKESVILLE, TO 10 MILES EAST OF MCLAIN, TO 15
MILES EAST OF WIGGINS, TO 7 MILES EAST OF SAUCIER, AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LUCEDALE...LEAKESVILLE...CHUNCHULA...GULFCREST...DEER
PARK...CALVERT AND WILMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3084 8896 3091 8888 3091 8883 3096 8883
3107 8872 3125 8864 3126 8797 3124 8794
3101 8808 3070 8840 3070 8841 3074 8841
3073 8888 3068 8889 3068 8906
TIME...MOT...LOC 1512Z 241DEG 34KT 3122 8860 3111 8864 3088 8888 3067
8902
$$
BUTTSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Nov 30, 6:24 AM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 30, 6:24 AM CST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
624 AM CST Wed Nov 30 2016
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...A line of thunderstorms is approaching Southeast
Mississippi and will move into Southwest Alabama by mid to late
morning and through South Central Alabama and the Western Florida
Panhandle by mid to late afternoon. Breezy southerly
winds...scattered showers and a mix of MVFR and VFR ceilings will
precede the line of storms. Gusty winds...thunderstorms...and IFR
conditions will accompany the line and last for a couple of hours.
A front just behind the band will bring northerly winds...initially
gusty...and gradual clearing this afternoon and evening. /08
&&
.PREV DISCUSSION... /issued 533 AM CST Wed Nov 30 2016/
DISCUSSION...See updated information for land areas below.
UPDATE...Will be updating the forecast package as we've issued in
conjunction with SPC Tornado Watch 512 for our SE Mississippi
Counties as well as the following counties in Alabama: Mobile,
Washington, Choctaw and Clarke. As well as Mississippi Sound and
Mobile Bay. The watch is valid through noon today. As discussed in
the previous AFD...although conditions are somewhat marginal the meso
scale environment does support the potential for isolated...short
lived tornado development. Additionally...the potential exists for a
short lived spin up along the approaching squall line as well as
straight line wind gusts. /08
PREV DISCUSSION... /issued 428 AM CST Wed Nov 30 2016/
NEAR TERM /Now Through Wednesday night/...The QLCS continues to
approach from the west in advance of the cold front. This main band
of storms extends northeast to southwest across Central Mississippi
into Southcentral Louisiana. Discrete cells have been developing in
advance across Southwest AL and Southeast MS but have remained well
behaved as a low to mid level warm layer has kept activity capped.
A few storms have shown some weak rotation but have remained shallow
and have not had enough lift to develop into thunderstorms. Going
back to the upstream QLCS...an occasional bowing segment has
developed along the system indicative of potentially severe straight
line winds. Suspect this system will hold together better than the
last nights as upper level forcing better organized. We'll have to
monitor the system's evolution for severe thunderstorm potential and
isolated tornado risk ...at least a low end potential exist in the
moderately high shear environment over us. Looks like the main band
of storms along the QLCS will move into our Southeast MS counties
around sunrise this morning and extend from southwestward Wilcox
County to Southern Mobile county by around 11 AM and from Crenshaw
County through Okaloosa County by around 1 to 2 PM this afternoon.
Heavy showers can be expected along the main band producing rainfall
totals of 1 to 2 inches with locally higher amounts possible. The
front will follow quickly behind the line with breezy northwesterly
winds following in its wake. The system will also begin to weaken in
its eastern progression as upper level dynamics begin to get pulled
northeastward with the exiting jet maximum.
A high risk of rip currents will continue through tonight. A high
surf advisory continues through 1 PM this afternoon.
Skies clear tonight and overnight lows fall into the 40s except
along the coast which will be close to 50 and some interior locations
that could fall into the upper 30s. High's today will occur in
advance of the front with low to mid 70s west of I-65 and mid 70s to
low 80s east.
SHORT TERM /Thursday Through Friday night/...As the current weather
maker moves off, more shortwave energy moves south over the western
CONUS, eventually organizing into a closed low over western Mexico,
when then begins to move east Friday through Friday night. This
system combined with the current system moving to and becoming more
disorganized over New England and the Canadian Maritimes, an upper
ridge builds north over the Plains. This will help to slow down and
stall a surface high that moves over the eastern Conus, with the
result being the post frontal northerly flow becoming more easterly
over the northern Gulf coast. This will become more important in the
extended as the western Mex system moves east over the US/Mex border,
bringing increasing isentropic upglide showers to the Lower
Mississippi River into Friday night. at this point, am expecting this
activity to remain well west of the FA, with a dry airmass helping to
evaporate any virga showers that may approach the FA.
For temps, with the cooler airmass moving over the fa, Thursday's
high drop to a few degrees below seasonal, ranging from close to 60
northwest o mid 60s along the coast. Some upward moderate occurs into
Friday, with highs randing from the mid to upper 60s. Overnight lows
moderate upward from mid to upper 30s over the FA Thursday night to
around 40 Friday night. /16
LONG TERM /Saturday Through Tuesday/...As the western Mex system
swings east through the extended, isentropic upglide induced showers
moisten the boundary later Saturday into Saturday night. By Sunday,
medium range soundings are showing enough instability to put thunder
back into the forecast. Rain is expected to occur off and on into
tuesday night before the upper dynamics move off. Temps below
seasonal for the coming weekend warm to above seasonal levels by
Monday as warm flow off the Gulf sets up. /16
MARINE...A moderate to strong onshore flow and high seas will
continue into this afternoon as a cold front approaches from the
west. The cold front will move across our Gulf waters this afternoon
and a moderate to strong northerly flow will follow in its wake.
Scattered to numerous showers and thunderstorms can be expected this
morning into the afternoon. Winds will gradually abate and seas
diminish following frontal passage. /08
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
High Surf Advisory until 1 PM CST this afternoon for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
High Surf Advisory until 1 PM CST this afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ650-655-
670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Nov 30, 5:21 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 521 AM CST WED NOV 30 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 521 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A SQUALL LINE OF STORMS IS EXPECTED TO MOVE ACROSS THE AREA TODAY WITH THE GREATEST SEVERE WEATHER THREAT ALBEIT LOW IN THE FORM OF ISOLATED BRIEF TORNADOES AND STRAIGHT LINE WINDS OF UP TO 60 MPH THIS MORNING OVER SOUTHEAST MISSISSIPPI AND CHOCTAW...WASHINGTON...CLARKE...AND MOBILE COUNTIES IN ALABAMA. THE LEADING EDGE OF THE LINE OF STORMS IS FORECAST TO MOVE INTO INTERIOR SOUTHEAST MISSISSIPPI AROUND DAYBREAK AND INTO INTERIOR SOUTHWEST ALABAMA MID MORNING AND THE FLORIDA PANHANDLE BY NOON. A FEW STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH TONIGHT. THERE IS A HIGH SURF ADVISORY ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH EARLY AFTERNOON. WAVES AND SURF OF 5 TO 7 FEET ARE EXPECTED. ROUGH SURF COULD CAUSE MINOR EROSION AND WAVE RUN UP ALONG SOME OF THE MORE VULNERABLE BEACH AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED AT THIS TIME THROUGH TUESDAY. GMZ630>635-650-655-670-675-011130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 521 AM CST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE MARINE AREA TODAY. SOME OF THE STORMS WILL BE STRONG AND POSSIBLY SEVERE. ISOLATED WATERSPOUTS AND TORNADOES ARE POSSIBLE OVER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH NOON TODAY. A STRONG WIND FLOW OVER THE MARINE AREA WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 30, 4:21 AM CST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 421 AM CST WED NOV 30 2016 ALZ051-052-MSZ067-076-301100- WASHINGTON AL-CHOCTAW AL-WAYNE MS-GREENE MS- 421 AM CST WED NOV 30 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH CENTRAL CHOCTAW...NORTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE AND NORTH CENTRAL GREENE COUNTIES UNTIL 500 AM CST... AT 420 AM CST...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF STATE LINE...OR 17 MILES SOUTH OF WAYNESBORO...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MILLRY...BUCKATUNNA...STATE LINE AND SILAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3133 8864 3143 8874 3180 8832 3159 8812 TIME...MOT...LOC 1020Z 230DEG 29KT 3142 8864
Special weather statement, Nov 30, 5:12 AM CST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
512 AM CST WED NOV 30 2016
ALZ051>053-301200-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-
512 AM CST WED NOV 30 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...SOUTH
CENTRAL CHOCTAW...NORTH CENTRAL WASHINGTON AND NORTHWESTERN CLARKE
COUNTIES UNTIL 600 AM CST...
AT 512 AM CST...THE STRONG THUNDERSTORM WAS LOCATED NEAR MILLRY...OR
15 MILES NORTH OF CHATOM...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MILLRY AND COFFEEVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA.
LAT...LON 3188 8776 3160 8828 3169 8839 3199 8806
3199 8787
TIME...MOT...LOC 1112Z 230DEG 29KT 3169 8828Special weather statement, Nov 30, 7:00 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
700 AM CST WED NOV 30 2016
ALZ051-053-MSZ067-301400-
CLARKE AL-CHOCTAW AL-WAYNE MS-
700 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN CLARKE AND WAYNE COUNTIES UNTIL 800
AM CST...
AT 657 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM YORK ALABAMA, TO NEAR KINTERBISH, TO NEAR MIDDLETON,
TO NEAR DE SOTO, TO NEAR STAFFORD SPRINGS, TO EASTABUCHIE. MOVEMENT
WAS EAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...BUTLER...CLARA...LISMAN...SILAS...COFFEEVILLE...
PENNINGTON...GILBERTOWN AND TOXEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3205 8812 3199 8810 3199 8787 3178 8797
3170 8818 3170 8846 3159 8846 3147 8894
3182 8894 3185 8865 3190 8847 3231 8842
TIME...MOT...LOC 1257Z 251DEG 42KT 3247 8831 3236 8834 3218 8859 3194
8872 3186 8891 3144 8929
BUTTSSpecial weather statement, Nov 30, 8:04 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
804 AM CST WED NOV 30 2016
ALZ051-053-301445-
CLARKE AL-CHOCTAW AL-
804 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW AND NORTHWESTERN CLARKE COUNTIES UNTIL 845 AM
CST...
AT 802 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MYRTLEWOOD, TO 6 MILES NORTHEAST OF BUTLER, TO
NEAR TOXEY, AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...BUTLER...LISMAN...SILAS...COFFEEVILLE...PENNINGTON...
GILBERTOWN AND TOXEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED ON THIS LINE OF THUNDERSTORMS
AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA.
LAT...LON 3225 8801 3218 8801 3214 8804 3209 8804
3206 8807 3207 8810 3206 8812 3201 8811
3199 8807 3199 8767 3197 8767 3173 8791
3170 8846 3187 8847 3223 8828 3228 8802
3226 8801 3230 8793
TIME...MOT...LOC 1402Z 256DEG 29KT 3226 8800 3217 8818 3194 8830 3174
8851
BUTTSSpecial weather statement, Nov 30, 8:13 AM CST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
813 AM CST WED NOV 30 2016
ALZ052-MSZ067-075-076-301515-
WASHINGTON AL-PERRY MS-WAYNE MS-GREENE MS-
813 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN WASHINGTON...SOUTHEASTERN WAYNE...GREENE AND
SOUTHEASTERN PERRY COUNTIES UNTIL 915 AM CST...
AT 812 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF CLARA, TO 6 MILES EAST OF
RICHTON, TO 11 MILES NORTH OF MCLAIN, TO NEAR BEAUMONT, TO 7 MILES
EAST OF MAXIE, AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CHATOM...LEAKESVILLE...BEAUMONT...MILLRY...MCLAIN...BUCKATUNNA...
STATE LINE AND FRUITDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED ON THESE THUNDERSTORMS AS
CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3124 8893 3133 8891 3147 8882 3167 8855
3170 8846 3170 8809 3148 8822 3139 8824
3127 8835 3111 8842 3100 8854 3100 8883
3096 8884 3092 8914 3098 8914
TIME...MOT...LOC 1412Z 255DEG 25KT 3143 8878 3135 8883 3127 8886 3115
8896 3100 8906
BUTTSSpecial weather statement, Nov 30, 9:13 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CST WED NOV 30 2016
ALZ052-261-263-MSZ076-078-079-301615-
MOBILE INLAND AL-MOBILE CENTRAL AL-WASHINGTON AL-STONE MS-GREENE MS-
GEORGE MS-
913 AM CST WED NOV 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON...GEORGE...
SOUTHEASTERN GREENE AND SOUTHEASTERN STONE COUNTIES UNTIL 1015 AM
CST...
AT 912 AM CST...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEAKESVILLE, TO 10 MILES EAST OF MCLAIN, TO 15
MILES EAST OF WIGGINS, TO 7 MILES EAST OF SAUCIER, AND MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CITRONELLE...LUCEDALE...LEAKESVILLE...CHUNCHULA...GULFCREST...DEER
PARK...CALVERT AND WILMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST FOR SOUTHWESTERN
ALABAMA...AND SOUTHEASTERN MISSISSIPPI.
LAT...LON 3084 8896 3091 8888 3091 8883 3096 8883
3107 8872 3125 8864 3126 8797 3124 8794
3101 8808 3070 8840 3070 8841 3074 8841
3073 8888 3068 8889 3068 8906
TIME...MOT...LOC 1512Z 241DEG 34KT 3122 8860 3111 8864 3088 8888 3067
8902
BUTTSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 5:12 AM CST | Special Weather Statement | MOB | Clarke | 48 min |
| Nov 30, 7:00 AM CST | Special Weather Statement | MOB | Choctaw | 60 min |
| Nov 30, 8:04 AM CST | Special Weather Statement | MOB | Choctaw | 41 min |
| Nov 30, 9:36 AM CST | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 54 min |
| Nov 30, 10:00 AM CST | Special Weather Statement | MOB | Escambia | 45 min |
| Nov 30, 10:07 AM CST | Special Marine Warning | MOB | 38 min | |
| Nov 30, 10:19 AM CST | Special Marine Warning | MOB | 41 min | |
| Nov 30, 10:29 AM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 61 min |
| Nov 30, 10:35 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 55 min |
| Nov 30, 10:58 AM CST | Special Marine Warning | MOB | 62 min | |
| Nov 30, 11:06 AM CST | Special Weather Statement | MOB | Baldwin, Escambia, Mobile | 54 min |
| Nov 30, 11:09 AM CST | Special Marine Warning | MOB | 51 min | |
| Nov 30, 11:29 AM CST | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 61 min |
| Nov 30, 11:32 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 43 min |
| Nov 30, 11:48 AM CST | Special Marine Warning | MOB | 57 min | |
| Nov 30, 11:49 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 41 min |
| Nov 30, 11:55 AM CST | Special Marine Warning | MOB | 80 min | |
| Nov 30, 11:58 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
| Nov 30, 12:25 PM CST | Severe Thunderstorm Warning | MOB | Escambia | 50 min |
| Nov 30, 12:40 PM CST | Special Marine Warning | MOB | 35 min | |
| Nov 30, 12:40 PM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 65 min |
| Nov 30, 1:01 PM CST | Special Marine Warning | MOB | 89 min | |
| Nov 30, 1:18 PM CST | Special Marine Warning | MOB | 42 min | |
| Nov 30, 1:44 PM CST | Special Weather Statement | MOB | Covington | 46 min |
| Nov 30, 2:08 PM CST | Severe Thunderstorm Warning | MOB | Covington | 22 min |
| Nov 30, 2:28 PM CST | Special Marine Warning | MOB | 92 min | |
| Nov 30, 10:04 AM CST | Special Weather Statement | MOB | Okaloosa | 41 min |
| Nov 30, 10:40 AM CST | Special Weather Statement | MOB | Okaloosa | 50 min |
| Nov 30, 11:33 AM CST | Tornado Warning | MOB | Okaloosa | 27 min |
| Nov 30, 12:55 PM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 65 min |
| Nov 30, 1:23 PM CST | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 5 hr |
| Nov 30, 1:41 PM CST | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 64 min |
| Nov 30, 3:37 AM CST | Special Weather Statement | MOB | Wayne | 38 min |
| Nov 30, 4:21 AM CST | Special Weather Statement | MOB | Wayne | 39 min |
| Nov 30, 8:13 AM CST | Special Weather Statement | MOB | Greene | 62 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.